# SDR SIMA202001087002

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 36,349 hours, 30,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXIT ROW OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH EXIT ROW OVERHEAD (OVERWING) EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-07. OPERATIONAL CHECK GOOD.
